It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Annette on January 22, 2000 at 06:09:00:

In Reply to: avandia side effect? posted by beverly on January 22, 2000 at 00:30:39:

:
: i have been taking avandia for about 3 months. i have noticed weight gain and increased ibs. also i seem to be getting more and more depressed the longer i am on it. anyone else experience depression with this drug?

I have been taking avandia since 10/4. I haven't had depression problems or gained weight, in fact I've lost weight. But I am very tired, I find that I sleep 2 hours more many days that I normally did. I don't know if it's the avandia or just adjusting to blood sugars being normal. How much do you take? Is your sugar under control?


Follow Ups

All times are GMT -7. The time now is 11:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!